# SDR SWAA2025082206805

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 36,397 hours, 17,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMRGENCY EXIT SIGN COVER MISSING<[01] INSTALLED SIGN PER S.I.P.
